# SDR SWAA2021081292174

- Difficulty date: July 7, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-320 Lbl47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 320 LBL47 FWD GALLEY AND LAV ; 2021-311689 / [01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND 320 LBL47 FWD GALLEY AND LAV. IAW SRM B737-700 51-10-02 AND DWG 141A5400 REV -; [02] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND 320 LBL47 FWD GALLEY AND LAV. IAW SRM B737-700 51-10-02 AND DWG 141A5400 REV - RII
